# SDR AT0700011

- Difficulty date: January 15, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 7971500597
- Condition: Broken
- Location: Left Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AT ABOUT 2100 FT THE ENGINE -LT FUEL PRESS- LIGHT ILLUMINATED.  OBSERVED LT TANK FUEL DECREASING AND RT TANK FUEL INCREASING.  DECLARED EMERGENCY AND LANDED AT RDU.  REPLACED FUEL LINE IN LEFT MAIN TANK M/M 28-22-02.  FWD BOOST PUMP VOLUTE PLUMBING.  OPS CHECKS GOOD.
